Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffer from dyspepsia and gastric problem. Loss of appetite and taste. Taking refacimine and esomeprazole. Need a remedy

I have been suffering from dyspepsia and gastric problem. always gas form gas comes to throat. I have no hungry and test for food.I have been taking antibiotin refaximine, esomeprazole 40 twic daily. levosulprido yet my problem is not solved. my endoscopy report is normal. what can I do now? Always I feel that my stomach is full of gas.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M.FORUM.
The drugs which you are taking only cure mild degree hyper acidity .
Causative reasons are there , so before any treatment you have to remove the causes which are developing this disease.
hectic hurried life,
fried food,
junk food,
Coffee or tea ( excess),
All these above mentioned reasons are behind your disease.
If you want to get rid off this disease ,than you have to avoid above reasons.
As endoscopy is normal so you yourself have to think.
Hope I have answered your question.
If further any question I will help.
Get well soon
Answered: Wed, 26 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor